# SDR A6WA2017122145493

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 35,520 hours, 34,022 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602683
- Condition: Cracked
- Location: Bs 602
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 605 ATTACHMENT FLANGES CRACKED ABOVE AND BELOW STRINGER 9L. REPAIRED THE FRAME
